Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hello to all :)
Me and my DP have been ttc for 4yrs and we are currently in the middle of our 1st cycle and due to my hormone levels being too high , my lining being too thick and 2 huge cysts found during my baseline scan last week was unable to start on my FSH drugs - I have my next scan in 2 days and hopefully things will have improved ^reiki^ or else another week to wait and another 2hr drive to the hospital ::), so today i am feeling low and have so far managed to burst into tears over :-
  1. Its raining
  2. the weeds (I'm a gardener!)
  3. friend asking me why i'm not out in the garden today!
  4. AF arriving (which is actually a good thing!!)                       
  5. etc etc!!
So I am afraid that you unfortunate folk have had to listen to me grumbling now as DP is at work and i needed to get this out of my system.
Well thats it all really , by the way I am usually quite a optomistic and happy soul so please reply with any message and I'll try not to cry about it :'(                     
 

·
Premium Member
Joined
·
3,352 Posts
Hi ajm,

Sorry to hear you are feeling so low and emotional.  You can rant away on here and use my (cyber) shoulder to cry on.

Hope the next scan goes well and you can get started.  GOOD LUCK!!!!

Love Olwen xxx
 

·
Registered
Joined
·
1,591 Posts
Hi Ajm

Sorry to hear you are feeling so low.

Sending you a big hug  ^Cuddle^ ^Cuddle^

Take care
Shaz xxx
 

·
Premium Member
Joined
·
369 Posts
Hi Ajm

Sorry to hear your down and having a bad day, but you have come to the right place. 

I have had a few times were i have been on here raving and felt much better aftewards, whatever the situation somebody else has been there and got the t shirt ^Cuddle^

Hopefully everything will be fine when you go to the hospital, good luck & best wishes  ^fairydust^

wendyxx
 

·
Registered
Joined
·
2 Posts
Discussion Starter · #5 ·
thanks for the hugs and shoulders  .I actually found this site whilst looking for info on the side effects of buserelin as I have being feeling so up and down and wanted to know that if that was 'normal', its nice to find a site like this where other people know and can understand what this treatment is all about.
 

·
Premium Member
Joined
·
3,352 Posts
AJM,

The ups and downs are definately 'normal' side-effects with the buserelin.  I was on it for 17 days and was crying and shouting and all sorts!!  Hope you wont be on it for too much longer.

Love Olwen xx
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top